Translator Disclaimer
2019 Effective moments of Dirichlet $L$-functions in Galois orbits
Rizwanur Khan, Ruoyun Lei, Djordje Milićević
Involve 12(3): 475-490 (2019). DOI: 10.2140/involve.2019.12.475

Abstract

Khan, Milićević, and Ngo evaluated the second moment of L -functions associated to certain Galois orbits of primitive Dirichlet characters to modulus a large power of any fixed odd prime p . Their results depend on p -adic Diophantine approximation and are ineffective, in the sense of computability. We obtain an effective asymptotic for this second moment in the case of p = 3 , 5 , 7 .

Citation

Download Citation

Rizwanur Khan. Ruoyun Lei. Djordje Milićević. "Effective moments of Dirichlet $L$-functions in Galois orbits." Involve 12 (3) 475 - 490, 2019. https://doi.org/10.2140/involve.2019.12.475

Information

Received: 29 December 2017; Revised: 19 September 2018; Accepted: 12 October 2018; Published: 2019
First available in Project Euclid: 5 February 2019

zbMATH: 07033143
MathSciNet: MR3905342
Digital Object Identifier: 10.2140/involve.2019.12.475

Subjects:
Primary: 11M20

Rights: Copyright © 2019 Mathematical Sciences Publishers

JOURNAL ARTICLE
16 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.12 • No. 3 • 2019
MSP
Back to Top